# SDR IPXA2023041392868

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 90,676 hours, 20,323 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ALEFT CREW ENTRY DOOR-INOP. WILL NOT MOVE UP OR DOWN. CLICKING IS HEARD WHEN MOVING SWITCHESDOOR L/H CREW ENTRY MOVED PARTIALLY MANUALLY THEN DOOR STARTED OPERATING ELECTRICALLY. OPS TESTED DOOR PER AMM 52-11-02. OPS TEST NORMAL AT THIS TIME
